# SDR CALA2011083000563

- Difficulty date: August 30, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 39,462 hours, 14,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A571OU2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 991 RBL 31-RBL 32 FLOOR SUPPORT ANGLE CORRODED.  CABIN STA 991 RBL 33 -RBL 32 FLOOR SUPPORT ANGLE CORRSION REMOVED AND BLENDED AREA D=0.030" (ORG 0.050") X W=0.85" X L=1.5" OUT OF SRM 53-70-51 ALLOWABLE DAMAGE 1 FIG 103 LIMITS AND CORRODED FLOOR SUPPORT ANGLE REPLACED AS PER SRM 51-10-02 AND NEW SUPPORT ANGLE INSTALLED AS PER SRM 51-40-02 FORM 44.0008 1-9 COMP.
